Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Man problems......

Posted Jun 08 2010 12:29am
The blog for me has always been an honest way of sharing the reality of my issues.. and one of those is not being able to hold an erection.... so if you dont wanna know about my "man problem" then turn your eyes now......................
I havent been able to keep it up.. without a some help for 3 or so years now... and i am sure i am not the only man to read this that has the same problem as its a part of diabetes... but more so because i have neuropathy too....i tried the Blue pill(viagra) didnt work for me and another one....in the end i was given an drug called Caverjet... which i have to inject into the bottom of my weee willy winky when i want to play chess lol.... which i am sure as you can imagine isnt the sexiest of things to do at the best of times... and does not always work.... when it does...ahem..it does...and well... yes... but it doesnt always take.... you can inject it in the wrong place or whatever.... i dont knowi aint a doctor..... but as a man.. and all you men know what i mean... your winky is you life lol..... and if he aint working properly it does make you feel less of a man..... but i do have to smile about it though... otherwise i would cry.. alot lol.... so if this motivates you men to keep on top of your diabetes.. then great... think of your winky next time you miss an injection or decide that you are not going to bother about your diabetes, so if its not the numb feet/legs..pain like you have never felt before .....constipation/diahorria... uncontrolable sweats.. dizzyness...then think of the WILLY... !!!!!!!!!!!!!!!!!and bext time you are in the heat of passion... do you want to stop... mix a solution... draw the needle... inject your willy.. and then hope for it to take.......
Post a comment
Write a comment:

Related Searches